Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 31, NWS Philadelphia/Mount Holly

February 26, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 26, 2025, 3:42 AM EST. It took effect at Feb 27, 2025, 3:00 AM EST. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2025, 3:42 AM EST (08:42 UTC)
In effect from
Feb 27, 2025, 3:00 AM EST
Expired
Feb 28, 2025, 4:00 PM EST
In force
37 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

324 
WHUS71 KPHI 260842
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
342 AM EST Wed Feb 26 2025

ANZ450>455-262145-
/O.NEW.KPHI.SC.Y.0031.250227T0800Z-250228T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
342 AM EST Wed Feb 26 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 6 AM EST
FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 3 AM Thursday to 6 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AKL
8 follow-up statements
324 
WHUS71 KPHI 262001
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
301 PM EST Wed Feb 26 2025

ANZ450>455-270915-
/O.CON.KPHI.SC.Y.0031.250227T0800Z-250228T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
301 PM EST Wed Feb 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
6 AM EST FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters.

* WHEN...From 3 AM Thursday to 6 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Kruzdlo
977 
WHUS71 KPHI 270000
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
700 PM EST Wed Feb 26 2025

ANZ430-431-271300-
/O.EXB.KPHI.SC.Y.0031.250227T1500Z-250228T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
700 PM EST Wed Feb 26 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST
THURSDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 10 AM to 10 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-271300-
/O.CON.KPHI.SC.Y.0031.250227T0800Z-250228T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
700 PM EST Wed Feb 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
6 AM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 3 AM Thursday to 6 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
032 
WHUS71 KPHI 270831
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
331 AM EST Thu Feb 27 2025

ANZ450>455-272200-
/O.EXT.KPHI.SC.Y.0031.000000T0000Z-250228T2100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
331 AM EST Thu Feb 27 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...Southwest winds shifting northwest 15 to 25 kt with 
  gusts up to 30 kt and seas 5 to 8 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-272200-
/O.CON.KPHI.SC.Y.0031.250227T1500Z-250228T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
331 AM EST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EST THIS EVENING...

* WHAT...Southwest winds shifting northwest 15 to 20 kt with 
  gusts up to 30 kt and choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 10 AM this morning to 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
238 
WHUS71 KPHI 271918
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
218 PM EST Thu Feb 27 2025

ANZ450>455-280830-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-250228T2100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
218 PM EST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 5
  to 8 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-280300-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-250228T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
218 PM EST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and a 
  moderate chop.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
392 
WHUS71 KPHI 280246
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
946 PM EST Thu Feb 27 2025

ANZ430-431-280400-
/O.EXP.KPHI.SC.Y.0031.000000T0000Z-250228T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
946 PM EST Thu Feb 27 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

Winds have diminished below Small Craft Advisory levels.

$$

ANZ450>455-281600-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-250228T2100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
946 PM EST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and seas 
  5 to 8 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
516 
WHUS71 KPHI 281117
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
617 AM EST Fri Feb 28 2025

ANZ450>455-282100-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-250228T2100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
617 AM EST Fri Feb 28 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and seas 
  3 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
345 
WHUS71 KPHI 281826
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
126 PM EST Fri Feb 28 2025

ANZ450>455-010730-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-250228T2100Z/
/O.NEW.KPHI.SC.Y.0032.250301T0400Z-250302T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
126 PM EST Fri Feb 28 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM
EST SUNDAY...

* WHAT...For the first Small Craft Advisory, west winds around 
  10 kt and seas 3 to 5 ft. For the second Small Craft Advisory, 
  west winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 
  ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the first Small Craft Advisory, until 4 PM EST this 
  afternoon. For the second Small Craft Advisory, from 11 PM 
  this evening to 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-010730-
/O.NEW.KPHI.SC.Y.0032.250301T1700Z-250302T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
126 PM EST Fri Feb 28 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EST
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From noon Saturday to 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
673 
WHUS71 KPHI 282035
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
335 PM EST Fri Feb 28 2025

ANZ450>455-011100-
/O.EXP.KPHI.SC.Y.0031.000000T0000Z-250228T2100Z/
/O.CON.KPHI.SC.Y.0032.250301T0400Z-250302T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
335 PM EST Fri Feb 28 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 6 AM EST SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 11 PM this evening to 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-011100-
/O.CON.KPHI.SC.Y.0032.250301T1700Z-250302T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
335 PM EST Fri Feb 28 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO
6 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From noon Saturday to 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 12:48 AM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Feb 26, 12:48 AM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1248 AM EST Wed Feb 26 2025

.SYNOPSIS...
A weak cold front shifts offshore by early this evening, then weak
high pressure moves across our area Wednesday before shifting
offshore. The next cold front moves through Thursday afternoon to
early Thursday evening, followed by high pressure briefly arriving
later Friday. A strong cold front moves through later Saturday, then
high pressure builds in later Sunday into Monday before moving
offshore into Tuesday.

&&

.NEAR TERM /THROUGH TODAY/...
Skies have cleared as the cold front has now moved off the coast.
Dry and clear conditions will persist through the overnight.
With clear skies and light northwest winds, lows tonight look
to fall into the low-mid 30s.

Fair weather is expected Wednesday with high pressure ridging in
from the south. Mostly sunny skies expected much of the day with
an increase in mid/high level clouds late in the afternoon.
Highs Wednesday will still be above normal with mid to upper 50s
south/east (low 60s across the Delmarva) and upper 40s to low
50s north/west.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
The warmer pattern continues along with some shower chances.

An upper-level trough is forecast to amplify across the Great Lakes
and then the Northeast to the northern Mid-Atlantic during Thursday.
This trough then lifts out during Friday.

As the leading edge of the upper-level trough starts to approach our
area Wednesday night, a stronger shortwave will support surface low
pressure in the vicinity of the eastern Great Lakes. A warm front
will extend east-southeastward from this low into our area with a
period of strengthening low-level warm air advection. This thermal
advection will increase the isentropic lift for a time near and
north of the advancing warm front, and this should generate some
showers or a period of light rain. This looks to be most likely
across our northern zones and that is where the highest PoPs are
placed Wednesday night into Thursday morning. The better overrunning
type precipitation should lift to our north by about daybreak
Thursday, then with the arrival of the cold front there should be
some additional showers. The available moisture with the cold front
by later Thursday does not appear to be all that much and therefore
shower coverage could be a bit limited. Ahead of the cold front
during the day Thursday, a warm air mass will be in place with
widespread 50s forecast with even low 60s across mostly the coastal
plain area.

Once the front shifts offshore, some cold air advection starts
however the new air mass is forecast to not be all that cold. It
will be noticeable though compared to Thursday as high temperatures
Friday will be in the 40s to low 50s (some 30s in the Poconos). An
added gusty breeze for a time will add some chill to the air. The
winds should quickly diminish later Friday afternoon and Friday
evening as high pressure starts to build into our area.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Summary...Much colder for the second half of the weekend into the
start of next week, then warming up for Tuesday.

Synoptic Overview...An upper-level trough amplifies into the East
over the weekend, however it then quickly lifts out early next week.
A ridge then arrives into Tuesday as an upper-level trough amplifies
across the Plains. At the surface, low pressure tracks well to our
north Saturday pulling a strong cold front across our area. Surface
high pressure then builds over our area Sunday night and Monday
before shifting offshore into Tuesday.

For Saturday...An upper-level trough is forecast to amplify into the
East, and this drives surface low pressure well to our north. This
will continue to place our region within a warm sector, until a
strong cold front crosses our area later in the afternoon and early
evening. While the trough is forecast to sharpen as it arrives, the
main energy may lag well behind the surface cold front. The
combination of this along with limited moisture return from the
south and the parent low tracking well to our north may end up
limiting the shower potential. As of now, some showers cannot be
ruled out with the cold front well north and west I-95 and even here
the probability is on the low side. Ahead of the cold front, a warm
air mass will be in place with widespread 50s for highs and even
some low 60s across the coastal plain area (away from the immediate
coasts). Once the front moves through, strong cold air advection
will result in a gusty wind for a time along with much colder air
starting to arrive Saturday night.

For Sunday and Monday...The trough axis aloft should be pivoting
across and the to our east during Sunday bringing the core of the
colder air with it. Deepening surface low pressure toward the
Canadian Maritimes and high pressure in the Ohio Valley will place
our region within a tightened pressure gradient zone. More efficient
boundary layer mixing will result in a gusty northwesterly breeze,
which should diminish Sunday evening as surface high pressure gets
closer and therefore relaxing the pressure gradient. High
temperatures look to be mainly in the 30s across the region Sunday.
The influence of the upper-level trough is mostly gone Monday as the
flow aloft starts to back some as a ridge begins to arrive. This
will result in surface high pressure, initially over our region,
shifting offshore by later in the day Monday and Monday night. The
cold air advection will have ended and some warm air advection
begins as a return flow starts to occur. As a result, Monday's high
temperatures will be higher than Sunday's (still below average)
along with much less wind.

For Tuesday...As a ridge shifts offshore it will keep surface high
pressure centered across the western Atlantic. A sharpening upper-
level trough in the Plains will shift eastward and drive
strengthening surface low pressure from the Plains to the Mississippi
Valley, then up across the Great Lakes Tuesday night. An increasingly
warmer air mass will be be advected northward ahead of this system,
with high temperatures getting into the 50s for much of our area.
This system itself may be somewhat slow to push eastward and this
could delay any precipitation chances for our area.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...VFR with clear skies. West-northwest winds around 5-8
kt. High confidence.

Wednesday...VFR. Mostly clear skies with an increase in mid/high
level clouds late in the afternoon. West-northwest around 10 kt
will become west-southwest late in the day. High confidence.

Outlook...

Wednesday night...Some sub-VFR conditions possible along with
showers mainly near and north of KRDG to KTTN, otherwise mostly VFR.

Thursday...A period of sub-VFR conditions possible along with some
showers during the day, otherwise VFR. Southwest winds shift to west
or west-northwest later in the afternoon or early evening.

Friday...VFR. West-northwest wind gusts to 25 knots, diminishing at
night.

Saturday...Mainly VFR as a strong cold front may move through mostly
dry. Winds shift from south-southwest to west-northwest with the
passage of the front, and may gust to around 25 knots.

Sunday...VFR. Northwest winds could gust up to 25 knots during the
day.

&&

.MARINE...
No marine hazards are in effect through Wednesday. Southwest
winds will turn west-northwest tonight, remaining around 10-15
kt. On Wednesday, west-northwest winds will shift to south-
southwest around 10-15 kt. Seas around 2 feet and fair weather
throughout the period.

Outlook...

Wednesday night and Thursday...Small Craft Advisory conditions
should develop starting late Wednesday night. The winds may
lower below 25 knots Thursday night.

Friday and Saturday...Periods of Small Craft Advisory conditions
probable.

Sunday...Small Craft Advisory conditions should diminish.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Gorse
NEAR TERM...AKL/Deal/DeSilva
SHORT TERM...Gorse
LONG TERM...Gorse
AVIATION...AKL/Cooper/DeSilva/Gorse
MARINE...AKL/Deal/DeSilva/Gorse

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.